• Chemo Side effect

    Asked by Chrislora on Sunday, March 24, 2013

    Chemo Side effect

    Any idea how to minimize the swollen ankle side effect from ChemoTherapy?

    2 Answers from the Community

    • SueRae1's Avatar

      I was given a low dose of lasix (a water pill) to take each morning, I also prop my feet up when ever I sit, a small hassock or stool is great. I have a slanted pillow that I use in bed that raise that I rest my legs on as well. You should not fall asleep in this position. I do it for 30 min before I go to sleep, and 20-30 as needed once or twice a day.

      over 3 years ago
    • alivenwell's Avatar

      Try to minimize sodium intake in your diet. It's surprising how much there is in various foods. No offense intended, but oriental food and soy sauce are loaded with sodium.
      I've heard about propping feet up, too.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more adenocarcinoma, colorectal cancer questions.  Also, don't forget to check out our Adenocarcinoma, Colorectal Cancer page.